# SDR 2007UALA04379

- Difficulty date: October 24, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 57,717 hours, 19,825 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 660 MAIN FRAME BETWEEN STR 24L AND 25L HAS 1 DENT.  MAJOR REPAIR ACCOMPLISHED: REMOVED PRODUCTION SPLICE & STRINGER CLIP AT STR 24L. CUTOUT RIB DAMAGE. INSTALLED REPAIR PER SRM 53-00-07 & SRM 51-40-02 FROM 3" BELOW STR 37L TO 1" ABOVE STR 24L. NEW STR CLIP INSTALLED AT STR 24L.
